Psycho-Babble Medication Thread 269978

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Just Started and having trouble

Posted by Chotzy on October 16, 2003, at 10:12:46

I have been taking the Lex 10mg each morning for 8 days now. I never had the problem of not being able to get up, I just started taking it because for the last 6 months I have been feeling really angry all the time. I have noticed that for the last few mornings I have a hard time getting out of bed and when I do make it to work I can barely keep my eyes open. Has anyone else experienced this? Also I have noticed that now all of a sudden I have no sex drive where before I did.

 

Re: Just Started and having trouble

Posted by Wildflower on October 16, 2003, at 10:44:29

In reply to Just Started and having trouble, posted by Chotzy on October 16, 2003, at 10:12:46

You came to the right place! There are a ton of threads related to Lexapro and potential side effects.

You're not alone with your newfound sleepiness. It's very common and it may subside. Some have had great luck with Lex and others have had trouble. It's different for everyone. I'd give the Lex a little longer to see if there is a change in your tiredness.

How is Lexapro working otherwise? Some choose to deal with being tired because they are having positive results.

If it doesn't improve or becomes a problem, you may want to consider another med.

Good luck!

> I have been taking the Lex 10mg each morning for 8 days now. I never had the problem of not being able to get up, I just started taking it because for the last 6 months I have been feeling really angry all the time. I have noticed that for the last few mornings I have a hard time getting out of bed and when I do make it to work I can barely keep my eyes open. Has anyone else experienced this? Also I have noticed that now all of a sudden I have no sex drive where before I did.

 

Just Started and having trouble

Posted by Chotzy on October 16, 2003, at 10:49:58

In reply to Re: Just Started and having trouble, posted by Wildflower on October 16, 2003, at 10:44:29

I think it is working ok, I also have had to try to adjust my attitude so that it could have a chance to work. I have never had to take any med before I have always pulled myself up, but this time was different. I did not feel depressed, just angry and that is not normal for this usually happy and smilin girl. So as to weather or not it is actually working I am not sure but I do know that I am mentally I am not a quick tempered as I had become.

 

Re: Just Started and having trouble Chotzy

Posted by Wildflower on October 16, 2003, at 10:53:19

In reply to Just Started and having trouble, posted by Chotzy on October 16, 2003, at 10:49:58

You're right, attitude is a big help. The medicine should be 100% of your cure. It takes a lot of internal motivation too.

I, myself, have had some luck with Lex (the 3rd AD I've been on). I just moved up to 20 this past week and I've been doing pretty well other than some really annoying side effects at the beginning.

Try to hang in there and let us know how you're doing.

 

Re: Just Started and having trouble Chotzy

Posted by galkeepinon on October 17, 2003, at 3:29:23

In reply to Just Started and having trouble, posted by Chotzy on October 16, 2003, at 10:12:46

I was VERY sleepy/barely able to keep my eyes open too during the first few weeks of Lexapro, but it did pass and I hope it does for you too:-)
Best wishes


I have been taking the Lex 10mg each morning for 8 days now. I never had the problem of not being able to get up, I just started taking it because for the last 6 months I have been feeling really angry all the time. I have noticed that for the last few mornings I have a hard time getting out of bed and when I do make it to work I can barely keep my eyes open. Has anyone else experienced this? Also I have noticed that now all of a sudden I have no sex drive where before I did.

 

Re: Just Started and having trouble

Posted by cybercafe on October 17, 2003, at 4:06:13

In reply to Just Started and having trouble, posted by Chotzy on October 16, 2003, at 10:12:46

> I have been taking the Lex 10mg each morning for 8 days now. I never had the problem of not being able to get up, I just started taking it because for the last 6 months I have been feeling really angry all the time. I have noticed that for the last few mornings I have a hard time getting out of bed and when I do make it to work I can barely keep my eyes open. Has anyone else experienced this? Also I have noticed that now all of a sudden I have no sex drive where before I did.


yeah i was taking celexa 60 mg (similiar? don't know) and ended up sleeping 14 hours a day, it was insane...... also made me apathetic and killed my libido


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.